Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

it seems some mosquito bite below my eyes it get

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 553 Questions
Question
it seems some mosquito bite below my eyes it get rrd
Posted Wed, 22 Nov 2017 in Internal Doctor Category
 
 
Answered by Dr. Nagamani Ng 37 minutes later
Brief Answer:
Attach the photographs

Detailed Answer:
Hi
Thanks for posting the query,

I suggest you to attach the photograph of the affected area so that i can help you in proper diagnosis. If you are confirmed it is a mosquito bite then you can just wash the eyes with XXXXXXX warm water do not apply any thing. If still the redness persists for more than a day then the eye should be examined.

Any query do follow up.

take care.
Above answer was peer-reviewed by
 
Follow-up: it seems some mosquito bite below my eyes it get 3 minutes later
attaching the same
 
 
Answered by Dr. Nagamani Ng 4 minutes later
Brief Answer:
Insect bite

Detailed Answer:
Hi

Thanks for the pictures.

The redness looks like an insect bite. I suggest you to apply T Bact ointment and take tab allegra 10mg for 2 days if any itching persists.


Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor